Journal article icon

Journal article

FUNCTIONAL-DIFFERENTIAL EQUATIONS AND NONLINEAR EVOLUTION OPERATORS

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
BRESSAN, R More by this author
Journal:
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS
Volume:
75
Pages:
223-234
Publication date:
1976
ISSN:
0308-2105
URN:
uuid:9aa3944d-4fd2-4d31-bea6-b70e04adc4d7
Source identifiers:
12890
Local pid:
pubs:12890

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP